# SDR DL72W011020

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 62,862 hours, 42,723 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: R/H Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR END OF VERT STAB SKIN CRACKED R/H SIDE STA 1342         REPAIR PER M/M 55-30-000-8 FIG 801
